MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM; MESH, SURGICAL
Catalog Number 2040002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/21/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) female patient underwent hernia repair surgery on or about (b)(6) 2011.During the hernia repair surgery, the surgeon implanted two strattice meshes.The records indicate these were a strattice firm 16 x 20 and strattice firm 6 x 16 mesh.After surgery, the patient had several revision surgeries including: (b)(6) 2012, during which a strattice firm 10 x 16 mesh was implanted, (b)(6) 2014, revision surgery during which a strattice firm 16 x 20 mesh was implanted and (b)(6) 2015, surgery during which a strattice firm 20 x 40 mesh was implanted.This record is associated with the fifth strattice firm 20 x 40 mesh implanted on (b)(6) 2015.Record 4 of 5.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore a review of the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information reported, a relationship between the event and strattice cannot be confirmed.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 40, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14147978
Report Number1000306051-2022-00055
Device Sequence Number19569286
Product Code FTM
UDI-Device Identifier00818410010409
UDI-Public00818410010409
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2040002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale